# SDR ASOA201803025067

- Difficulty date: March 2, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 30,454 hours, 22,100 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Part number: SH670314077S
- Condition: Corroded
- Location: Door Step
- Part time: 30,454 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR STEP PLATE IS CORRODED. REMOVED AND REPLACED THE SERVICE DOOR STEP PLATE IAW SRMS 51-40-11-001-001-A01, 51-42-02-001-001-A01, AND 51-42-06-001-001-A01.
